Cyclosporine: Sepsis and acute kidney injury

Thanusubramanian, Harish and Chogtu, Bharti and Magazine, Rahul (2015) Cyclosporine: Sepsis and acute kidney injury. World Journal of Pharmaceutical Research, 4 (3). pp. 1479-1482. ISSN 2277 – 7105

[img] PDF
article_wjpr_1425186203.pdf - Published Version
Restricted to Registered users only

Download (228kB) | Request a copy

Abstract

A 60 year male with adult onset nephrotic syndrome with focal segmental glomerulosclerosis was on steroids for 4 months and cyclosporine for one month. He came with complains of cough and breathlessness. Chest x-ray showed middle right zone consolidation. He had anemia, leukocytosis and thrombocytopenia. His urea and creatinine levels were elevated at the time of admission. He was diagnosed of sepsis and was started on antibiotics. Cyclosporine was immediately withdrawn but corticosteroid was continued due to his primary condition. His urine output dropped and creatinine increased leading to acute kidney injury. It was diagnosed as cyclosporine induced sepsis leading to kidney injury. He was advised renal biopsy and hemodialysis for which he did not give his consent.

Item Type: Article
Uncontrolled Keywords: Acute kidney injury; cyclosporine; sepsis.
Subjects: Medicine > KMC Manipal > Pharmacology
Medicine > KMC Manipal > Pulmonary Medicine
Depositing User: KMC Manipal
Date Deposited: 10 Mar 2015 04:18
Last Modified: 10 Mar 2015 04:18
URI: http://eprints.manipal.edu/id/eprint/142135

Actions (login required)

View Item View Item